# SDR UIEA2021060901301

- Difficulty date: June 6, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,240 hours, 25,571 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Actuator
- Part number: 38861674
- Part serial: 2077
- Condition: Faulted
- Location: Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR MAX 12 PSI, TOO LOW FOR ENGINE START( FWD TO MDDR #148250 PER MEL 49-11-01-01, CAT C, DUE 18 JUN 21. PLACARD INSTALLED. REMOVED AND REPLACED ECU, NO HELP. REMOVED AND REPLACED SURGE VLV. NO HELP. INSPECTED SURGE VLV SENSE LINE AND IGV FREE PLAY PER FIM 49-11 TREE 980 IGV CONNECTOR STILL LOOSE. REMOVED AND REPLACED IGV ACTUATOR REF AMM 49-52-02, OPS CK FAIL. REMAINS OPEN FOR FURTHER T/S.  LP 1484183: INSPECTED AND FOUND INLET CLOGGED WITH CICADAS. CLEANED CICADAS AND OPS CK APU. APU AND ALL INDICATIONS GOOD AT THIS TIME IAW AMM 49-11-00. THIS CLEARS DMI 148250. PLAC REMOVED. )
